# SDR SIMA20120820001

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 23,813 hours, 21,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4154, THE CREW REPORTED THE PASSENGER ENTRY DOOR WAS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME IAW AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
